MathSciNet Relay Station
MathSciNet bibliographic data
MR777237 22E46 (81D25)
Mantini, Lisa A. An integral transform in $L^2$-cohomology for the ladder representations of ${\rm U}(p,q)$. J. Funct. Anal. 60 (1985), no. 2, 211–242.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement